# SDR 2022F00346

- Difficulty date: September 1, 2022
- Submitted: September 5, 2022
- Operation: General aviation
- Make and model: Boeing 737-37Q
- Aircraft serial: 28548
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RESULT OF  AD 2012-26-02  INSPECTION, CRACK WAS FOUND ON S10RH BETWEEN BS 500 AND BS 500A
